# SDR FDEA201108023097

- Difficulty date: August 2, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 365 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 365, S21-22L, IS NOT IN COMPLIANCE WITH SRM.   REMOVED EXISTING SKIN REPAIR DOUBLER AT STA 365 S-21L-22L IAW SRM 51-40-02.   FABRICATE NEW REPAIR DOUBLER AND REINSTALLED WITH FILLER AND CONICAL WASHER IAW SRM 53-00-01 AND 51-40-02.  HFEC PERFORMED IAW NTM 51-00-19 PT6, CAT B REPAIR 16,  MAJOR REPAIR.
